MathSciNet Relay Station
MathSciNet bibliographic data
MR166271 (29 #3548) 20.70 (20.43)
Carter, Roger; Fong, Paul The Sylow $2$-subgroups of the finite classical groups. J. Algebra 1 1964 139–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement